Main Forums > I Just Tested Poz

Hello All...glad I came across this site.

(1/5) > >>

Good Day...I hope you all are staying cool if there is a heat wave going on in your neck of the woods.  There definitely is here in the Portland, Or. area.

Well finally after a year and a half I finally decided to get serious about taking meds.  I know it's not a good idea but man the first set of meds I was given made me sick, made me trip and made me sh** all the time.  Just coming from the "party scene" I really wanted to sober up.   So I stopped taking them.

I came home and visited the VA, since I don't have a job yet and for the last month I've been taking the following medications: Truvada, Kaletra and Sulfameth.  Recently one of the Truvada "side effects", as listed by WebMd, has really put a damper on my taste buds.  Oh my god everything can taste horrible somedays and it's like almost 80% of the taste of something tastes the same no matter what I eat. It's been going on for nearly two weeks.  The only thing that fully tastes like itself is Hershey's Chocolate syrup.

Will this go says it's only a side effect?  I don't have thrush, already took care of that a few weeks ago.

I'd appreciate any feedback


Hi Brian, and welcome to the forum.

I can't commment on your taste problems as I haven't taken the drugs you are on. However, there is a drug section of this website that might give you better information. Check out the Welcome thread at the top of this forum where you'll find links to all sorts of other offerings on this website. This place - forums included - is a goldmine of information.

Looking forward to hearing more from you soon, and I hope your taste buds soon settle down and get back to normal.


First Brian let me give you a big welcome. Sounds like you just recently started back on your meds. It takes the body time to adjust to the powerful little suckers. Hopefully you will be feeling better soon, or maybe you and your doc will decide to do some med adjustment. Keep you doctor informed.

Good Luck,

Hi Brian,

Welcome to the forums!

Hope your taste buds straight out soon. That has to be just awful!


Andy Velez:
We're glad you came across the site too, Brian. And that you have spoken up.

Regarding your taste buds not being at their usual, I also suggest you mention it to your doctor. Because you're so new to these powerful meds this might very well just be a part of your personal period of adjustment.

You're always welcome here to ask questions and to discuss anything that's on your mind.



[0] Message Index

[#] Next page

Go to full version